Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Bright red blood in stools, feeling fullness, cramping in lower abdomen and passing gas. Is it cancer?

I have the following symptoms for about 3 weeks and there not getting better. Bright red blood clots on the stool , blood clots in the toilet water, feeling of fullness, increased passing gas (this part s been going on for a number of years), slight cramping in abdomen area lower right. What could be causing these symptoms. I m worried it s cancer .
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi and thanks for the question,
passing out blood as such is some what a medical emergency. It is imperative to exclude a gastrointestinal bleeding of hemorrage. Uncontrolled bleeding could cause hypotension and shock in some cases. Other causes of bleeding like hemorroids and infections are possibilities.
Consulting a gastroenterologist for a clinical evaluation, stool exams and endoscopic examinations to exclude bleeding is urgent and very important.
hope this helps,
Thanks and best regards,
Luchuo, MD.
Answered: Wed, 13 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor